# SDR CALA2015071594117

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 55,443 hours, 22,452 cycles
- Engine: Iae V2522A5
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Faulty
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER CONTROL FAULT DISPLAYED ON UPPER ECAM SCREEN.  CREW REPORT, HAD VIBRATION & BOTH NR 3 SPOILERS WERE FLOATING UP.  LANDED UNDERWEIGHT.  R & R THE NR 1 SEC IAW MM 27-94-34-000-001-A & 400-001A.  PERFORMED OPERATIONAL TEST IAW 27-94-00-710-00 2.  ACFT OK TO CONTINUE.
